Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Commuting Toeplitz operators with pluriharmonic symbols
HTML articles powered by AMS MathViewer

by Dechao Zheng PDF
Trans. Amer. Math. Soc. 350 (1998), 1595-1618 Request permission

Abstract:

By making use of $\mathcal M$-harmonic function theory, we characterize commuting Toeplitz operators with bounded pluriharmonic symbols on the Bergman space of the unit ball or on the Hardy space of the unit sphere in $n$-dimensional complex space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47B35
  • Retrieve articles in all journals with MSC (1991): 47B35
Additional Information
  • Dechao Zheng
  • Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
  • Address at time of publication: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
  • MR Author ID: 229147
  • Email: zheng@math.vanderbilt.edu
  • Received by editor(s): June 30, 1995
  • Received by editor(s) in revised form: July 15, 1996
  • Additional Notes: Supported in part by the National Science Foundation.
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 1595-1618
  • MSC (1991): Primary 47B35
  • DOI: https://doi.org/10.1090/S0002-9947-98-02051-0
  • MathSciNet review: 1443898